# SDR 2006UALA00823

- Difficulty date: April 26, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 32,812 hours, 11,450 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR REPORTED ON FINAL APPROACH NEAR 12ABC.  FOUND LT SIDE OF ENTERTAINMENT SYS INOP.  FOUND FAULTY SEAT TO SEAT CABLE BETWEEN SEAT ROWS 12ABC AND 13ABC. FOUND BURNED SEAT ELECTRONIC BOX BENEATH SEAT ROW 13ABC. REPLACED SEAT TO SEAT CABLE AND SEAT ELECTRONIC BOX.
